Hello everyone. Two weeks ago I started taking 300mg of Bosutinib daily. If anyone here is prescribed Bosutinib could you share your dose information with me as well as any side effects you experience? I found an article online written by Dr. Cortes and am following his dietary advice for this medication. So far I seem to be ok, but the specialist will increase the dose if my PCR rises above .008%.
You are here
Nice to hear from someone else who is also taking Bosutinib.
I am on 400mg per day. The main side effects for me was a low platelet count which is still quite low but seems to have levelled off now thankfully and my liver function was also effected in the early days, this was put right with a course of low dose steroids for a few weeks. I also had a few problems with diarrhoea for the first few weeks, which apparently is very common with Bosutinib, this improved a lot though thankfully and now I have learned which foods to eat in moderation and which to avoid.
One other side effect for me is hair thinning, although this is not listed.
Were you taking any other TKI before or is this your first one? Are you noticing any side effects at all?
Hello - welcome to the Bosutinib club. My current dose is 200mg but I originally started on 300mg in order to manage my pcr.
In terms of side effects I was lucky that I didn't have any gastric issues at all but I did have an issue with my liver so took a break and went back on after a break supported by steroids.
On 200mg I have some fatigue and skin issues (increase in psoriasis) but other than that it has been a great drug for me.
Good luck with it.
Hi Harriet. On 200mg I had zero side effects. Once I increased to 300mg a few days later the GI issue started. I was eating a lot of fruit so I'm hoping it can be controlled by using my juicer instead of eating whole fruit. Fatigue and skin has not been an issue (yet, at least). The doc prescribed 300mg so I really need to figure out a proper diet to tolerate it in case he has to increase the dose to 400mg. (I have no idea how anyone tolerates 400 or 500mg.)
I think most people do struggle on 400mg+. I know others on 100mg with good, low levels so hopefully you won't need to increase it.
Looking at what you said earlier it seems your levels are low anyway. If you are in mmr I could see no reason to increase it.
Where are you treated?
It wasn't available when I was first diagnosed. I have been on Imatinib, Dasatinib, Nilotinib, Ponatinib and now Bosutinib.
I wasn't too high when I was diagnosed but it was difficult to get under control - after 12.5 years I am in mmr but doubt I will ever be undetected.
We are lucky in the UK to get the options we do and through the NHS